Malignant transformation of recurrent juvenile laryngeal papilomatosis

Subramaniam, K.N. and Prepageran, Narayanan and Jalaludin, Mohd Amin and Krishnan, Gopala (2000) Malignant transformation of recurrent juvenile laryngeal papilomatosis. Journal of the University of Malaya Medical Centre (JUMMEC), 5 (2). pp. 105-106. ISSN 1823-7339

Full text not available from this repository.
Official URL: https://jummec.um.edu.my/article/view/4475

Abstract

[no abstract available]

Item Type: Article
Additional Information: DH
Uncontrolled Keywords: Juvenile laryngeal papilomatosis; Otorhinolaryngologist
Subjects: R Medicine
Divisions: Faculty of Medicine
Depositing User: Mr Jasny Razali
Date Deposited: 20 Jul 2020 01:49
Last Modified: 20 Jul 2020 01:49
URI: http://eprints.um.edu.my/id/eprint/24529

Actions (login required)

View Item View Item